# SDR 04FDEA00834

- Difficulty date: April 4, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PAX DOOR 3 OFF CRACK ON INTERNAL PRIMARY DOUBLER OF LOWER FWD CORNER APPROXIMATELY .1875 INCH.  CLEANED UP IAW SRM 53-00-01 FIG 1A VOL I.  AND CARRIED OUT AS PER DAC NDT SPM PART 06-10-01-001 REV 11 AND FOUND   NO   CRACK EVIDENT.
